# SDR AALA20110216TUL04

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 76,103 hours, 34,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN STATION 1429 ABOVE LONGERON 4 RIGHT 1.25 INCHES LONG.  INSTALLED DOUBLER PER SRM 53-01-00.
